![]() |
Volumn 55, Issue 12, 2001, Pages 2606-2610
|
The probability that beneficial mutations are lost in populations with periodic bottlenecks
|
Author keywords
Experimental evolution; Extinction probability; Fixation; Mathematical model; Population bottleneck; Serial passage
|
Indexed keywords
EVOLUTION;
EXTINCTION;
MUTATION;
POPULATION BOTTLENECK;
ARTICLE;
BIOLOGICAL MODEL;
EVOLUTION;
MUTATION;
POPULATION;
PROBABILITY;
STATISTICAL MODEL;
EVOLUTION;
MODELS, BIOLOGICAL;
MODELS, STATISTICAL;
MUTATION;
POPULATION;
PROBABILITY;
|
EID: 0035544558
PISSN: 00143820
EISSN: None
Source Type: Journal
DOI: 10.1111/j.0014-3820.2001.tb00772.x Document Type: Article |
Times cited : (108)
|
References (14)
|